# SDR IPXA2024041978080

- Difficulty date: April 1, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 41,166 hours, 21,163 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504652
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-STRUC-400-#2 PYLON OUTBD INNER SKIN FWD OF VENT PANEL OPENING HAS EXFOLATION CORROSION. DOT 8-010. WORK ACCOMPLISHED PER UPS EO:EO90099-REQ1 AND VTMAE 757-5450-27-A3572 REV-,FAA 8100-9.
